# SDR SWAA2024121075215

- Difficulty date: December 8, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N8578Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 64349
- Aircraft time: 20,815 hours, 10,782 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR RETAINER CLIP UNSEATED<[01] REINSTALLED FWD SERVICE DOOR GIRT BAR RETAINER CLIP PER AMM 25-66-01
